# SDR P5CA9800264

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delamination
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BODY FAIRING EXTERIOR MID AREA FOUND DELAMINATION FAIRING 192KR.  BODY FAIRING FIBERGLASS REPAIRED PER SRM 51-40-14.
